Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 50, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 24, 2010, 2:22 AM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois; Dubuque County, Jackson County, Iowa. It was in force for 6 hr. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2010, 2:22 AM CDT (07:22 UTC)
- Expired
- Jul 24, 2010, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dubuque County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 88 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 3:21 AM CDT | FLASH FLOOD | Freeport, IL | 5 TO 6 FEET WATER ON STREETS IN CENTER OF TOWN AND BOAT RESCUES OF PEOPLE IN STRANDED VEHICLES TAKING PLACE. |
| Jul 24, 3:21 AM CDT | HEAVY RAIN 3.25 | Freeport, IL | AMOUNT SINCE 10 PM. |
| Jul 24, 5:35 AM CDT | FLOOD | Ese Elizabeth, IL | MAJOR FLOODING IS BEING OBSERVED ALONG THE APPLE RIVER NEAR ELIZABETH. IT IS JUST BELOW THE BRIDGE DECK OF HIGHWAY 20. |
| Jul 24, 5:35 AM CDT | FLASH FLOOD | Freeport, IL | HIGHWAY BUSINESS 20 SOUTH OF FREEPORT IS REPORTED COVERED WITH WATER. |
| Jul 24, 5:35 AM CDT | HEAVY RAIN 3.83 | Ese Elizabeth, IL | 24 HOUR TOTAL. |
| Jul 24, 5:47 AM CDT | FLASH FLOOD | Freeport, IL | FREEPORT FIRE STATION NUMBER 3 IS BEING EVACUATED DUE TO FLOODING. IT IS NEARLY COMPLETELY UNDER WATER. RELAYED BY WIFR. |
| Jul 24, 6:15 AM CDT | FLASH FLOOD | Galena, IL | FIRE WATER RESCUES FOR CARS HAVE BEEN TAKING PLACE NEAR GALENA...STOCKTON..AND SCALES MOUND OVER THE PAST HOUR OR TWO. SPOTTER IS PART OF ELIZABETH FIRE DEPT. ALSO REPORTS BRIDGE WASHED OUT AT LITTLE RUSH CREEK AND BETHEL ROAD. |
| Jul 24, 6:15 AM CDT | HEAVY RAIN 4.5 | Elizabeth, IL | OVERNIGHT RAINFALL. |
| Jul 24, 6:27 AM CDT | HEAVY RAIN 2.24 | 2 W Dubuque, IA | |
| Jul 24, 6:30 AM CDT | HEAVY RAIN 4.5 | Elizabeth, IL | 24 HOUR TOTAL. |
| Jul 24, 6:50 AM CDT | HEAVY RAIN 4.32 | Galena, IL | PAST 24 HOURS. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 3.1 | Ssw Bellevue, IA | 24 HOUR TOTAL. COCORAHS. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 3.69 | 4 Ese Winslow, IL | 24 HOUR TOTAL. COCORAHS. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 3.74 | 1 N Davis, IL | 24 HOUR TOTAL. COCORAHS. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 4.8 | Apple River Canyon Stat, IL | LATE REPORT. 24 HOUR TOTAL. TWO-DAY TOTAL ENDING AT 7 AM JULY 24 WAS 11.82 INCHES. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 5.74 | 2 Nw Freeport, IL | 24 HOUR TOTAL. COCORAHS. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 6 | Freeport, IL | 24 HOUR TOTAL. |
| Jul 24, 7:00 AM CDT | HEAVY RAIN 7.7 | Mount Carroll, IL | 48 HOUR RAINFALL TOTAL. |
| Jul 24, 8:00 AM CDT | HEAVY RAIN 4 | 1 Ese Nora, IL | 24 HOUR TOTAL. 48 HOUR TOTAL IS 9.30 INCHES. |
| Jul 24, 8:00 AM CDT | HEAVY RAIN 10.44 | 5 Sse Council Hill, IL | 48 HOUR TOTAL. RAINFALL SINCE MIDNIGHT WAS 2.72 INCHES. |
| Jul 24, 8:25 AM CDT | HEAVY RAIN 4.4 | Sse Shannon, IL | 24 HOUR TOTAL. 48 HOUR RAINFALL TOTAL IS 10.45 INCHES. IT IS STILL RAINING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
104
WGUS53 KDVN 240722
FFWDVN
IAC061-097-ILC015-085-177-241315-
/O.NEW.KDVN.FF.W.0050.100724T0722Z-100724T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 AM CDT SAT JUL 24 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
DUBUQUE COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF DUBUQUE...
NORTHERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF MOUNT CARROLL...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF GALENA...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF FREEPORT...
* UNTIL 815 AM CDT
* AT 214 AM CDT...SPOTTERS REPORTED FLASH FLOODING DUE TO SLOW
MOVING THUNDERSTORMS WITH HEAVY RAINFALL AFFECTING THE AREA.
WIDESPREAD FLOODING AND FLASH FLOODING IS ONGOING DUE TO
THE SATURATED CONDITIONS CAUSED BY EXCESSIVE RAINFALL AMOUNTS OVER
THE PAST COUPLE DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSLOW...
ROCK CITY...LENA...DAVIS...DAKOTA...CEDARVILLE...WOODBINE...
WARREN...STOCKTON...SCHAPVILLE...SCALES MOUND...NORA...MENOMINEE...
EAST DUBUQUE...COUNCIL HILL...APPLE RIVER...ST. DONATUS...
WORTHINGTON...SHERRILL...SAGEVILLE...RICKARDSVILLE...PEOSTA...NEW
VIENNA...LUXEMBURG...HOLY CROSS...FARLEY...EPWORTH...DYERSVILLE...
DURANGO...DUBUQUE REGIONAL AIRPORT...CENTRALIA...BANKSTON...
BALLTOWN AND ASBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING...WITH NUMEROUS STREAMS AND RIVERS OUT OF THEIR
BANKS CAN BE EXPECTED. SIGNIFICANT STREET FLOODING IS LIKELY AS
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN OVER CENTRAL AND NORTHEAST
IOWA MOVE OVER THE REGION EARLY THIS MORNING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4264 9070 4252 9064 4251 9062 4250 8940
4220 8941 4220 8969 4206 8969 4206 9015
4212 9016 4219 9031 4220 9075 4229 9075
4230 9114 4265 9114 4265 9091 4267 9090
4267 9087
$$
SHEETS1 follow-up statement
773
WGUS73 KDVN 241017
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 AM CDT SAT JUL 24 2010
IAC061-097-ILC015-085-177-241315-
/O.CON.KDVN.FF.W.0050.000000T0000Z-100724T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
517 AM CDT SAT JUL 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHERN CARROLL...STEPHENSON...JO DAVIESS...NORTHERN JACKSON AND
DUBUQUE COUNTIES...
AT 505 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY
RAINFALL OCCURRING ACROSS JO DAVIESS AND STEPHENSON COUNTIES. RADAR
ESTIMATES AND SPOTTER REPORTS HAVE INDICATED WIDESPREAD 2 TO 4
INCHES HAS FALLEN OVERNIGHT ACROSS THIS AREA. STREET FLOODING HAS
BEEN REPORTED IN THE CITY OF FREEPORT.
RAIN HAS LARGELY ENDED ACROSS NORTHERN JACKSON AND DUBUQUE COUNTIES
AND CURRENT INDICATION SUGGEST THE RAIN SHOULD BECOME LIGHT ACROSS
FAR NORTHWEST ILLINOIS BY 6 AM. HOWEVER...FLASH FLOODING WILL REMAIN
A THREAT DUE TO THE EXCESSIVE RAINFALL THAT HAS OCCURRED OVERNIGHT
AND OVER THE PAST COUPLE DAYS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSLOW...
ROCK CITY...LENA...DAVIS...DAKOTA...WARREN...SCHAPVILLE...SCALES
MOUND...NORA...MENOMINEE...GALENA...EAST DUBUQUE...COUNCIL HILL...
APPLE RIVER...WORTHINGTON...SHERRILL...SAGEVILLE...RICKARDSVILLE...
PEOSTA...NEW VIENNA...LUXEMBURG...HOLY CROSS...FARLEY...EPWORTH...
DYERSVILLE...DURANGO...DUBUQUE REGIONAL AIRPORT...DUBUQUE...
CENTRALIA...BANKSTON...BALLTOWN AND ASBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4264 9070 4252 9064 4251 9062 4250 8940
4220 8941 4220 8969 4206 8969 4206 9015
4212 9016 4219 9031 4220 9075 4229 9075
4230 9114 4265 9114 4265 9091 4267 9090
4267 9087
$$
SHEETSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:31 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 23, 9:31 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT FRI JUL 23 2010
.SYNOPSIS...
...MAJOR FLOODING AND FLASH FLOODING TO OCCUR TONIGHT INTO SATURDAY...
UPDATE TO CONFIRM HEAVY RAINS WILL OCCUR AS FORECAST. THIS WILL RESULT
IN SIGNIFICANT FLOODING AND FLASH FLOODING WITH RAINFALL RATES OF
2-3 INCHES AN HOUR. LOCATIONS NORTH OF HIGHWAY 34 TO RECEIVE WIDESPREAD
2 TO 3 INCH AMOUNTS WITH LOCALIZED AMOUNTS OF 5 INCHES OR MORE.
ISOLATED AMOUNTS OF 6 TO 8 INCHES NOT OUT OF THE QUESTION.
&&
.HYDROLOGY...
NEAR RECORD TO RECORD FLOODING TO OCCUR ON MAQUOKETA...ROCK...WAPSIPINICON
...MISSISSIPPI AND POSSIBLY CEDAR AND IOWA RIVER. THIS WILL BE A MAJOR
IMPACT RIVER FLOODING EVENT THE NEXT 48 TO 72 HOURS. SEVERAL RIVER RECORDS
MAY FALL IF THE FORECAST RAIN AMOUNTS ARE REALIZED.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR BUREAU-CARROLL-
HENDERSON-HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-
STEPHENSON-WARREN-WHITESIDE.
MO...NONE.
&&
NICHOLSHazardous weather outlook, Jul 23, 3:40 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 340 PM CDT FRI JUL 23 2010 ...HEAVY RAINFALL EXPECTED TONIGHT INTO SATURDAY MORNING WITH RISK OF MAJOR FLASH FLOODING AND RIVER FLOODING... IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-240900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 340 PM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT EPISODES OF THUNDERSTORMS AND SHOWERS WILL PRODUCE WIDESPREAD ADDITIONAL RAIN TOTALS OF 1 TO LOCALLY OVER 5 INCHES BY SATURDAY MORNING. LOCATIONS MOST AT RISK FOR RAIN AMOUNTS OF 5 INCHES OR MORE IS 40 MILES EITHER SIDE OF A STERLING ILLINOIS TO OTTUMWA IOWA LINE. TORRENTIAL RAINFALL RATES OF UP TO 2 INCHES AN HOUR ARE ALSO POSSIBLE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA. ALTHOUGH SOMEWHAT UNCERTAIN...DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE. THE MOST LIKELY TIME PERIOD WOULD BE UNTIL MID EVENING. A HEAT ADVISORY IS IN EFFECT UNTIL EARLY EVENING FOR AREAS ALONG AND SOUTH OF A HIGHWAY 34 LINE AND ALSO WEST CENTRAL ILLINOIS. SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS WILL BE POSSIBLE SATURDAY...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS. HEAVY RAIN MAY ALSO BE A THREAT SATURDAY. SEVERAL MORE CHANCES FOR THUNDERSTORMS ARE EXPECTED LATE MONDAY THROUGH THURSDAY...BUT IT IS TOO EARLY TO DETERMINE THE THREATS...IF ANY...AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. ANY REPORTS OF HEAVY RAINFALL AND FLOODING WOULD BE APPRECIATED. NICHOLS
In the hours before
Local storm report, Jul 24, 1:05 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
105 AM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM HEAVY RAIN 5 SSE COUNCIL HILL 42.42N 90.31W
07/24/2010 M1.71 INCH JO DAVIESS IL TRAINED SPOTTER
AMOUNT IN PAST HOUR. 24 HOUR TOTAL 7.29.
&&
DLSLocal storm report, Jul 24, 1:12 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
112 AM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM HEAVY RAIN FREEPORT 42.29N 89.63W
07/24/2010 M1.25 INCH STEPHENSON IL TRAINED SPOTTER
AMOUNT SINCE 10 PM. RAINING HEAVILY AT THIS TIME WITH
CONTINUOUS LIGHTNING.
&&
DLSLocal storm report, Jul 24, 1:49 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
149 AM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HEAVY RAIN STOCKTON 42.35N 90.01W
07/24/2010 M3.01 INCH JO DAVIESS IL CO-OP OBSERVER
SINCE MIDNIGHT. STILL RAINING. 2 DAY TOTAL 10.85.
&&
DLSLocal storm report, Jul 24, 1:55 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 AM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM FLASH FLOOD INDEPENDENCE 42.47N 91.89W
07/24/2010 BUCHANAN IA BROADCAST MEDIA
1 TO 2 FEET OF WATER ON 6TH AVENUE. STREET IMPASSABLE.
RELAYED BY KWWL.
&&
DLSLocal storm report, Jul 24, 1:57 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
157 AM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM FLASH FLOOD FREEPORT 42.29N 89.63W
07/24/2010 STEPHENSON IL BROADCAST MEDIA
REPORTS OF PEOPLE TRAPPED IN VEHICLES.
&&
DLSLocal storm report, Jul 24, 2:21 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 AM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM FLASH FLOOD FREEPORT 42.29N 89.63W
07/24/2010 STEPHENSON IL TRAINED SPOTTER
MANY ROADS UNDER WATER IN FREEPORT...WELL OVER CURB DEEP.
EMERGENCY VEHICLES BLOCKING SOME ROADS OFF.
0210 AM HEAVY RAIN FREEPORT 42.29N 89.63W
07/24/2010 M2.90 INCH STEPHENSON IL TRAINED SPOTTER
SINCE MIDNIGHT.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:44 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson | 61 min |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 4 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 5 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island | 4 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island | 6 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 7 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 8 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 10 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 10 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henderson | 14 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 15 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Hancock | 11 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Whiteside | 8 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 16 days |
| Jul 24, 4:30 AM CDT | Special Weather Statement | DVN | Carroll, Henry, Mercer, Rock Island, Whiteside | 90 min |
| Jul 24, 8:15 AM CDT | Areal Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 6 hr |
| Jul 24, 12:49 PM CDT | River Flood Warning | DVN | Jo Daviess | 10 hr |
| Jul 24, 12:49 PM CDT | River Flood Warning | DVN | Carroll, Jo Daviess | 10 hr |
| Jul 24, 1:00 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 60 min |
| Jul 24, 1:49 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 56 min |
| Jul 24, 6:29 PM CDT | Flash Flood Warning | DVN | Hancock | 6 hr |
| Jul 23, 9:04 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 41 min |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 14 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 8 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Iowa, Johnson | 14 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 14 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Louisa | 4 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Louisa | 9 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Johnson, Washington | 14 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Keokuk | 41 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 8 hr |
| Jul 23, 10:18 PM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Jul 24, 1:21 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 3 hr |
| Jul 24, 3:16 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 2 more | 89 min |
| Jul 24, 4:16 AM CDT | Areal Flood Warning | DVN | Buchanan, Delaware | 9 hr |
| Jul 24, 6:44 AM CDT | Flash Flood Warning | DVN | Delaware, Jones | 12 hr |
| Jul 24, 6:48 PM CDT | Areal Flood Warning | DVN | Delaware, Jackson, Jones | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.